# SDR 07FDEA04812

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA, STRINGER 56L CORRODED BETWEEN FR 60 T0 FR 61 (STA X 3249 -  X3302).  REMOVED CORROSION IAW A310 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-00. CUT OUT DAMAGE SECTION IAW A310 SRM 53-10-14. LOCATED AND DRILLED NEW STRINGER IAW A310 SRM 51-40-44. FABBED TWO REPAIR SPLICES IAW A310 SRM 53-10-44. ALODINED IAW A310 SRM 51-21-10, PRIMED AND TOP COATED IAW A310 SRM 51-23-10. INSTALLED STRINGER AND REPAIR PARTS IAW A310 SRM 53-10-14 REINSTALLED SHEAR TIE.
